I already posted this as a response to someone else who asked about weight gain, but I'll repost here in case anyone checks.
So I'm at the end of my 2nd month and where I've had less headache "ache" severity (didn't seem to do anything about the non-ache symptoms which are still terrible) and fewer headache days during my pre-menstrual attacks I also:
gained 7 to 10 pounds (ongoing), have had 2 irregular-timed and heavier bleed menstrual cycles, and have a sluggish GI with mild to moderate constipation.
I'm currently debating on whether or not to continue because the weight gain was not something I expected and I have a familial history of diabetes along with hormonal issues which I definitely don't need.
Emgality has helped my migraines immensely. Unfortunately, it has caused itchy hives all over my body for weeks and weight gain in middle. I want to cry because I was so happy migraines were gone but can’t take the itching!!!
Yes. I too suffered terrible side effects. Severe panic, tingling in hands and forearms. Strange cramps in arches of feet. Hair loss including eyelashes. Weight gain was minimal, but bloating was unbearable at times. Took my dose in Feb 2020 and now April 24, 2020 I feel it's almost out of my body. The half life is just so long. Trusting that you are also faring well at this point.
Hi, I have not had one cluster migraine since I started Emgality 9 mos ago.
After my last shot I got super tired, which is normal because I have chronic fatigue syndrome. But I had been feeling fine that day.
Since my last shot Thursday I’ve not felt well. And tonight I am itching so bad! I googled symptoms and found this forum.
Will be speaking to my Doc Monday. Trying to figure out if my Emgality symptoms are better than my migraine symptoms.
I’m always hopeful that the cycle has been broken. I’m scared to take the next shot and I’m scared to not!
I have been taking Emgality for the past 6 months and I wasn't having much improvement until this month. I'm more sensitive to what my triggers are. I am more active and am going out more.
My weight has been very stable for most of my life, but lately, I have gained a few pounds. I couldn't figure out why until others reported weight gain. I am willing to stay on Emgality for a year because I seem to be a slow responder to this kind of medication. Depending on how much weight I gain I will have to look at benefit vs. side effects.